MAUDE Adverse Event Report: BIOMET 3I CERTAIN TITANIUM LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN TITANIUM LARGE HEXED SCREW; DENTAL SCREW
Catalog Number ILRGHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported that the screws fractured on tooth location 36 and 45.The patient didn't suffer any injury as a consequence of the event.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).D10.Concomitant medical products iuniht, certain titanium hexed screw lot 1265774.G4: premarket identification k072642.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D3: manufacturer email address.D4: additional device information.D9: device availability.G1: contact office (and manufacturing site for devices) contact name and email.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received (1) ilrght, certain titanium large hexed screw for evaluation.Visual evaluation was performed, products inspected and filed.Fracture identified at threads of the screws.Dhr review was completed for the subject lot number 1256708.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1256708 for similar events and two other complaint were identified.Review completed utilizing keywords: fracture: screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, device malfunction did occur.The fracture has been identified at the threads of the screw, and the reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.H3 other text : investigation completed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN TITANIUM LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens 33410
5619713230
MDR Report Key18072058
Report Number0001038806-2023-02116
Device Sequence Number7759085
Product Code DZE
UDI-Device Identifier00844868006138
UDI-Public(01)00844868006138(17)270719(10)1256708
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberILRGHT
Device Lot Number1256708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL SCREW SEE H10 NARRATIVE.; DENTAL SCREW SEE H10 NARRATIVE.
Patient SexMale
Patient EthnicityNon Hispanic